# SDR 2025FA0000682

- Difficulty date: October 1, 2025
- Submitted: October 6, 2025
- Operation: General aviation
- Aircraft: N140SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9389
- Aircraft time: 9,044 hours, 25,445 cycles
- Engine: Tmeca ARRIEL1
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: 9550179250
- Part serial: 7119
- Condition: Faulty
- Location: Eng Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

DURING START UP THE PILOT NOTED A HIGH RISE IN TEMP WHICH EXCEEDED ALLOWABLE TEMP FOR START.  IMMEDIATELY SHUT THE ENGINE DOWN.  CONTACTED MX.  PER THE MX MANUAL NO TEMPS WERE EXCEEDED PER THE MX MANUAL ONLY THE "ALLOWABLE" LIMIT FOR PILOT START.  FURTHER TROUBLESHOOTING FOUND A FAULTY TEMP PROBE WHICH WOULD HAVE CAUSED A HIGHER THAN NORMAL TEMP DURING THE START.  CHANGED THE TEMP PROBE AND ENGINE STARTED NORMAL.
